# SDR CALA2024100702573

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: VH5300032R1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, AFT CARGO COMP, DURING REMOVAL OF FLOOR PANELS FOR ACCOMPLISHING NRC 111751, UNDER FLOOR STRUCTURE BETWEEN STA 1420 TO STA 1400 ON S30 SPLICE PLATE WITH CORROSION SPOT. REF NRC:1 11817. REMOVED AND REPLACED EXISTING REPAIR SPLICE AT 5-30 BTW STA 1400 TO 1420 IAW B757-300 SRM 51-40-02-06-0 AND SRM 53-00-03-2R-1 RE PAIR 1.
